# SDR ASOA201709305114

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: CC67034243
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK ,  ON REMOVAL OF AT NLG FLOOR SPLICE ANGLE FOUND OVERSIZED HOLE AT LBL 7.5 OUTBOARD MEASURING .225.  REPAIRED IAW REO 670-53-11-1328.
